A generalized structure-preserving doubling algorithm for generalized discrete-time algebraic Riccati equations

T. M. Hwang, E. K.W. Chu, W. W. Lin

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In Chu et al. (2004), an efficient structure-preserving doubling algorithm (SDA) was proposed for the solution of discrete-time algebraic Riccati equations (DAREs). In this paper, we generalize the SDA to the G-SDA, for the generalized DARE: ETXE = ATXA - (ATXB + CTS)(R + BTXB)-1(BTXA + STC) + C TQC. Using Cayley transformation twice, we transform the generalized DARE to a DARE in a standard symplectic form without any explicit inversions of (possibly ill-conditioned) R and E. The SDA can then be applied. Selected numerical examples illustrate that the G-SDA is efficient, out-performing other algorithms.

Original languageEnglish
Pages (from-to)1063-1075
Number of pages13
JournalInternational Journal of Control
Volume78
Issue number14
DOIs
Publication statusPublished - 2005 Sep 20

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Cite this